# SDR CALA9700348

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48062
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: MS25237387
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS EXTENDED FOR LANDING ON APPROACH, THE NOSE GEAR LIGHT DID NOT ILLUMINATE.  THE MECHANICAL INDICATION SHOWED GEAR WAS DOWN.  AN EMERGENCY GEAR EXTENSION WAS USED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND BOTH GREEN LIGHT LAMPS FOR NOSE GEAR INDICATION BURNED OUT.  THE LIGHTS WERE RELAMPED AND INDICATIONS CHECKED GOOD.
